1.Ưu tiên và ủy thác công việcTrung bình
A patient receiving an aminoglycoside antibiotic, such as gentamicin, reports ringing in the ears. What should the nurse do?
- AAdvise the patient to use ear drops
- BHold the next dose and report it promptly
- CGive the next dose early to finish the course
- DReassure the patient that it is a normal effect
2.Ưu tiên và ủy thác công việcKhó
A patient with suspected sepsis has four prescribed orders. Which should usually be done first?
- AArrange a chest X-ray for later today
- BGive the IV antibiotic
- CTake blood cultures
- DRepeat the lactate in six hours
3.Kiểm soát nhiễm khuẩn và an toàn người bệnhTrung bình
When should the transparent dressing over a peripheral IV site be changed?
- AOnly when the patient asks for a new dressing
- BEvery hour, so the site can be cleaned again
- CWhen it is damp, loose or visibly soiled
- DOnly when the IV catheter is removed, whatever its state
4.Kiểm soát nhiễm khuẩn và an toàn người bệnhKhó
An 82-year-old patient is prescribed diphenhydramine at bedtime for sleep. Why should the nurse raise this with the prescriber?
- AIt is too weak to help an older person sleep
- BIt raises blood pressure in most older adults
- CIt is strongly anticholinergic and can cause confusion and falls in older adults
- DIt is only available as an IV drug and cannot be given by mouth at bedtime
5.Giá trị xét nghiệm và điện giảiTrung bình
Why is a baseline platelet count taken before starting heparin therapy?
- ABecause heparin is given at a dose based on the platelet count
- BSo a later fall from heparin-induced thrombocytopenia is detected
- CBecause heparin increases the platelet count to dangerous levels
- DSo that the INR can be calculated from the platelet count later
6.Giá trị xét nghiệm và điện giảiKhó
Ten minutes into a red cell transfusion, a patient develops fever, chills, low back pain and dark urine. After stopping the transfusion, what should the nurse do next?
- ARestart the transfusion more slowly after giving an antipyretic drug
- BDiscard the blood bag and tubing in the clinical waste to stop exposure
- CKeep the IV open with normal saline using new tubing and call the provider
- DFlush the remaining blood through the line with the IV fluid to finish it
7.Điều dưỡng lâm sàngTrung bình
Bệnh nhân giảm bạch cầu trung tính sau hóa trị có nhiệt độ 38,3 °C. Ưu tiên là gì?
- AChỉ cho paracetamol và kiểm tra lại nhiệt độ vào ngày mai
- BXử trí như nhiễm khuẩn huyết ở bệnh nhân giảm bạch cầu trung tính và cho kháng sinh tĩnh mạch khẩn cấp
- CKhuyến khích bệnh nhân đi dạo
- DChờ 24 giờ xem cơn sốt có hạ không
8.Điều dưỡng lâm sàngKhó
A nurse teaches a patient with a new ileostomy. Which statement shows a need for further teaching?
- A"My stoma should look pink or red and moist."
- B"I will drink extra fluids when it is hot."
- C"My output will be firm and formed like before."
- D"I will empty the bag when it is about a third to half full."
9.Nội–ngoại khoa: tim mạch và hô hấpTrung bình
Analysis of a pleural effusion shows it is an exudate (high protein and LDH compared with blood). Which cause is most likely?
- APneumonia or cancer affecting the pleura
- BLiver cirrhosis with a low albumin
- CNephrotic syndrome with protein lost in urine
- DHeart failure with raised venous pressure
10.Nội–ngoại khoa: tim mạch và hô hấpKhó
A fit 24-year-old marathon runner has a resting heart rate of 46/min on admission for minor surgery. He has no dizziness, chest pain or breathlessness, and his BP is 118/70 mmHg. What is the appropriate response?
- AStart chest compressions
- BCancel the surgery and arrange a permanent pacemaker urgently
- CGive IV atropine straight away to bring the rate above 60/min
- DDocument and report it, as this is often normal in an athlete
11.Nội–ngoại khoa: thần kinh, nội tiết và thậnTrung bình
A patient with untreated hyperthyroidism is losing weight. Which diet is most appropriate until the condition is controlled?
- AA low-calorie diet to protect the heart
- BA diet very high in caffeine for energy
- CA strict low-protein diet
- DA high-calorie diet with enough protein
12.Nội–ngoại khoa: thần kinh, nội tiết và thậnKhó
A patient with an insulin pump is admitted with nausea, a glucose of 19 mmol/L (342 mg/dL) and blood ketones of 3,1 mmol/L. What is the priority?
- ASuspect failed insulin delivery and give insulin by another route
- BDisconnect the pump and give no insulin until the ketones clear
- CGive an antiemetic only, because nausea is causing the high glucose
- DIncrease the pump rate and recheck the ketones in 12 hours
13.Nội–ngoại khoa: tiêu hóa, quanh phẫu thuật và ung thưTrung bình
Which lifestyle change most improves the course of Crohn's disease?
- AAvoiding all exercise
- BStopping smoking
- CDrinking more coffee
- DEating more red meat
14.Nội–ngoại khoa: tiêu hóa, quanh phẫu thuật và ung thưKhó
Một bệnh nhân bị chấn thương điện cao thế có vết vào và ra nhỏ. Vì sao cần theo dõi sát?
- AVết thương da nhỏ cho thấy tổn thương bên trong cũng phải nhẹ
- BTổn thương cơ ẩn: rối loạn nhịp, tiêu cơ vân, tổn thương thận
- CNguy cơ thật sự duy nhất là nhiễm trùng nhẹ các vết thương da
- DChấn thương điện không bao giờ gây tổn thương dưới bề mặt da